Abstract and Applied Analysis

Fractional Cauchy Problem with Riemann-Liouville Fractional Delta Derivative on Time Scales

Jiang Zhu and Ying Zhu

Full-text: Open access

Abstract

The Δ -power function and fractional Δ -integrals and fractional Δ -differential are defined, and then the definitions and properties of Δ -Mittag-Leffler function are given. The properties of fractional Δ -integrals and fractional Δ -differential on time scales are discussed in detail. After that, the existence of the solution and the dependency of the solution upon the initial value for Cauchy type problem with fractional Δ -derivative are studied. Also the explicit solutions to homogeneous fractional Δ -differential equations and nonhomogeneous fractional Δ -differential equations are derived by using Laplace transform method.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 401596, 19 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393450242

Digital Object Identifier
doi:10.1155/2013/401596

Mathematical Reviews number (MathSciNet)
MR3147808

Zentralblatt MATH identifier
1295.26009

Citation

Zhu, Jiang; Zhu, Ying. Fractional Cauchy Problem with Riemann-Liouville Fractional Delta Derivative on Time Scales. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 401596, 19 pages. doi:10.1155/2013/401596. https://projecteuclid.org/euclid.aaa/1393450242


Export citation

References

  • M. Holm, “Sum and difference compositions in discrete fractional calculus,” CUBO A Mathematical Journal, vol. 13, no. 3, pp. 153–184, 2011.
  • F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, pp. 165–176, 2007.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differentia Equation, Elsevier B.V., London, UK, 2006.
  • J. Cheng, Theory of Fractional Difference Equation, Xiamen University Press, Fujian, China, 2011.
  • C. Kou, H. Zhou, and Y. Yan, “Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 17, pp. 5975–5986, 2011.
  • R. P. Agarwal, V. Lakshmikantham, and J. J. Nieto, “On the concept of solution for fractional differential equations with uncertainty,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 6, pp. 2859–2862, 2009.
  • Y. Liu, W. Zhang, and X. Liu, “A sufficient condition for the existence of a positive solution for a nonlinear fractional differential equation with the Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1986–1992, 2012.
  • V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 8, pp. 2677–2682, 2008.
  • K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin, Germany, 2010.
  • R. A. C. Ferreira and D. M. Torres, “Fractional h-difference equations arising from the calculus of variations,” http://arxiv.org/abs/1101.5904v1.
  • C. S. Goodrich, “Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions,” Computers and Mathematics with Applications, vol. 61, no. 2, pp. 191–202, 2011.
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales, An Introduction with Applications, Birkhäauser, Boston, Mass, USA, 2001.
  • M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäauser, Boston, Mass, USA, 2003.
  • M. Bohner and G. S. Guseinov, “Partial differentiation on time scales,” Dynamic Systems and Applications, vol. 13, no. 3-4, pp. 351–379, 2004.
  • J. M. Davis, I. A. Gravagne, B. J. Jackson, R. J. Marks II, and A. A. Ramos, “The Laplace transform on time scales revisited,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1291–1307, 2007.
  • P. A. Williams, Unifying fractional calculus with time scales [Ph.D. thesis], The University of Melbourne, Parkville, Australia, 2012.
  • N. R. D. O. Bastos, Fractional calculus on time scales [Ph.D. thesis], The University of Aveiro, Aveiro, Portugal, 2012.
  • M. Bohner and G. S. Guseinov, “The convolution on time scales,” Abstract and Applied Analysis, vol. 2007, Article ID 58373, 24 pages, 2007.